Jonesboro teen overdoses on pills, report states

No word on child’s condition

JONESBORO, Ark. – A 16-year-old was “throwing up everywhere” after overdosing on some 20 pills, a report with JPD said.

Because of a juvenile’s involvement, all identifying information is being deliberately withheld.

At about 7 p.m. Monday, Nov. 13, Jonesboro Police Department’s Maurice Kinnard was dispatched to a location in Jonesboro regarding a reported overdose. Emergency medical personnel were on the scene when the officer arrived.

The mother told JPD she had been in Trumann when her son text her stating he had taken 20 pills. The types of pills were not specified in the report.

The mother said she hurried home immediately. Once she arrived, she found her teenage son throwing up everywhere, the report said.

The extent of the injuries and the teen’s condition were not mentioned in the report.

If you are seeking a drug overdose helpline, immediately call 9-1-1 or the National Poison Control Center at 1-800-222-1222.



Be the first to comment

Leave a Reply

Your email address will not be published.


*